# SDR YENA2023040400317

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,796 hours, 1,284 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Display
- Part number: D50A000100
- Part serial: D1005306
- Condition: Failed
- Location: 3ca2
- Part time: 6,802 hours, 1,285 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'ON ARRIVAL FMGC # 2 FAIL LIGHT ON; FOUND MCDU NO. 2 AT FAULT. REMOVED AND REPLACED NO 2 MCDU REF AMM 22-82-12-400-00-002A. OPS CHECKED IS GOOD. NOTIFIED MCC.'
